Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Prescribing the scalar curvature under minimal boundary conditions on the half sphere
Authors: Ben, A. M.; El, M. K.; Ahmedou, M. O.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Advanced Nonlinear Studies
Volume: 2
Issue / Number: 2
Start Page: 93
End Page: 116
Document Type: Article
ID: 28079.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.